# SDR ASAA11710521

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 38,761 hours, 17,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U16
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD (SUPPORT) WEB CORRODED LBL 45 TO LBL 50 BS 992.  FABBED & REPLACED FLOOR SUPPORT.
